# SDR SWAA011493

- Difficulty date: May 18, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 57,394 hours, 61,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN CRACKED AT RT WINDOW NR 11, 3, 6, AND 2, UPPER FWD CORNER CUTOUTS.
